# SDR FDKA2010082300197

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 21,000 hours, 19,908 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Locked
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED LANDING GEAR LEVER DISAGREE.  MLG UPLOCK IN LOCKED POSITION, MX UNLOCKED OPS GOOD.
